# SDR R61A201901200097

- Difficulty date: January 6, 2019
- Submitted: January 20, 2019
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 28,391 hours, 22,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17012118001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION-FWD WET AREA FWD LT DOUBLER FR13-16 (9 HOLE). REMOVED AND REPLACED FWD LT DOUBLER FR13-16 (9 HOLE) REF SRM 51-40-08. RESTORED SURFACE FINISH SRM 51-23-05, 51-23-06.  SEE W/O H6611 SN 228 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
